law

Tylenol Liver Disease

A Tylenol liver injury lawsuit can be filed against GlaxoSmithKline, the manufacturer of Tylenol. Tylenol is a pain reliever for chronic liver diseases like hepatitis C and bile duct ulcers. The lawsuit says that GlaxoSmithKline did not inform consumers that Tylenol is an abusive drug that can cause liver damage. They did not warn people that there are drug interactions associated with this drug and that mixing it with other drugs could be dangerous. They did not warn people about the risk of liver failure when taking high doses of Tylenol.

How Tylenol Can Cause Liver Damage in Children. One of the main purposes of the liver is to remove waste and toxins from the blood.

When Tylenol gets into the liver it will break down to other harmful chemicals. There have been reports that children who have taken high dosages of Tylenol and stayed on these medications for many years have suffered from severe liver damage including damage to their kidneys, failure to thrive, and even death.

How Tylenol Liver Injury Cases Are Filed?

In most cases involving severe liver damage due to Tylenol, victims must file a personal injury lawsuit against the company in order to obtain compensation for their injuries. These cases are often settled out of court but many different types of cases involving Tylenol liver damage are brought before a jury trial. Personal injury lawsuits must be brought within three years of the incident for which they are filed.

How Tylenol May Cause Alcohol Poisoning Symptoms. Children and adults alike to experience severe liver damage when they take Tylenol.

The effects of these drugs will vary depending on the individual. Some people will experience no side effects at all, while others will feel extremely ill for days or weeks following the dosage. In some cases, people may experience severe symptoms such as vomiting, nausea, abdominal discomfort, loss of appetite, or diarrhea. Children and adults alike will also notice a gradual decrease in their ability to function throughout the day.

How Tylenol May Affect Serious Cold and Flu Symptoms. The main symptom of cold and flu symptoms in most individuals is headache, a generally severe headache that will continue to get worse during the cold or flu season.

For those who take tylenol, the potential for suffering from this type of headache is much greater. Adults who suffer from this type of headache will also report feeling extremely tired and weak, and may even experience bouts of confusion as well. Individuals who have been taking prescription drugs containing tylenol may also notice a yellowish discoloration to their skin that can continue for days or weeks after their last dosage.

Tylenol overdose and toxicity has been recently linked to many different complications including deaths from heart failures.

Many people who have been taking this medication for quite awhile are already at high risk of developing a heart condition or experiencing a failure. Individuals who develop these complications should immediately consult their physicians regarding the possibility of increasing their daily dosage or discontinuing the medication. Those individuals who are currently on the medication containing acetaminophen should stop taking it immediately if they begin to notice increased side effects. While Tylenol overdose and toxicity is not usually cause for concern, it should be addressed immediately upon noticing the symptoms.

Leave a Reply

Your email address will not be published. Required fields are marked *